# SDR VNAA0003013

- Difficulty date: March 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Condition: Failed
- Location: Row 7 - 9
- Part time: 12,194 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY EXIT PATHWAY LIGHTS WOULD NOT ILLUMINATE AT CABIN SEAT ROWS 7 THROUGH 9.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AND POWER SUPPLY AT THE 6LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
